# SDR DALA2025012000445

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Cracked
- Location: Water Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CRACK DOOR POTABLE WATER PANEL 171AL AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 611985-14. (0765855)
